# SDR F3LA200700392

- Difficulty date: December 20, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fastener
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED RT WING-TO-BODY FAIRING 192DT HAD CORRODED FASTENERS AT LOWER SEAL.  REMOVED AND REPLACED RT WING UPPER WING-TOO-BODY FAIRING PANEL NR 192DT LOWER SEAL MOUNTING SCREWS IAW 51-42-11.
